# SDR UALA2011012400399

- Difficulty date: January 22, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 78,105 hours, 12,593 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 7927558
- Part serial: 170
- Condition: Faulty
- Location: Bleed System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOW PRESSURE AND BLEED LIGHT.   REPLACED CONTROLLER & REGULATOR ON NR1 ENG PRECAUTIONARY FOR LOW PRESSURE AND BLEED LIGHT.  ACCOMPLISHED RUN-UP IAW MM, WITH BOTH BLEEDS ISOLATED, PACKS ON DUCT PRESSURES WERE NORMAL & WITHIN PLUS OR MINUS 2 PSI OF EACH OTHER.  SHIFTS OCCURED NORMAL IN EACH DIRECTION.
